MAUDE Adverse Event Report: PERCUSSIONAIRE MONITRON II; VDR WAVEFORM ANALYZER

PERCUSSIONAIRE MONITRON II; VDR WAVEFORM ANALYZER
Model Number F00007-1
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint received by the customer, while in use on a patient in conjunction with a ventilator, the monitron display was freezing.The device would only reset if turned off and turned back on.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
This incident is being re-evaluated in (b)(6) 2024 as part of newly implemented procedures.As there was a malfunction to the vdr/monitron ii device that may lead to uncertainty of ventilation and as a result, may interrupt the ventilation support, this mdr is being filed.The system was sent back to percussionaire for evalution.The event itself could not be re-created.At the time of this event in 2020, the monitron device was manufactured by an outsourced manufacturer.The monitron was sent to said manufacturer, in which they replaced a module on the motherboard and it was confirmed to correct the issue.No additional information was received on this incident.No patient harm or injury was reported.If any additional information is received, a follow up mdr will be filed.

Brand Name
MONITRON II
Common Device Name
VDR WAVEFORM ANALYZER
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18606439
Report Number3029845-2024-00030
Device Sequence Number9033891
Product Code CBK
UDI-Device Identifier00849436000068
UDI-Public00849436000068
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection,Repair
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00007-1
Device Catalogue NumberS00015-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown